# SDR AALA202212131926

- Difficulty date: October 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 61,486 hours, 25,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566022
- Condition: Corroded
- Location: Bs 951 Rbl 48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN CABIN FLOOR INTERCOSTAL LOCATED AT BS 951 AND RBL 48. REPLACED INTERCOSTAL PER SRM 51-40-02-0G.
